# SDR 2024FA0000229

- Difficulty date: March 17, 2024
- Submitted: March 17, 2024
- Operation: General aviation
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 15,330 hours, 10,174 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 693203550
- Condition: Corroded
- Location: Zone 300
- Part time: 15,330 hours, 10,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR WEDGE FAIRING SKIN CORROSION BLEND-OUT.
